# SDR IPXA2023052293273

- Difficulty date: April 20, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74141
- Condition: Corroded
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*** MAJOR REPAIR *** L/H WING REAR SPAR LOWER CAP LOCATED ABOVE OF O/B FLAP HINGE FITTING STA XORS=737.550 HAS CORROSION.REPAIRED CORRODED REAR SPAR LOWER CAP AT THE L/H WING ABOVE O/B FLAP HINGE FITTING AT STA XORS=737.550 IAW VTSAA EA 011-5710-01-A9941 I/R, UPS EO MD11-5710-86956-A DATED 05/18/23 AND FAA FORM 8100-9 SIGNED BY (AR-605677) DATED 05/16/23 (MAJOR)
